Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Prostate cancer and erectile dysfunction

I had my prostrate removed since it was found cancerous. However, after its removal I suffer from Erectile Dysfunction . My doctor recommended Penegra/ Viagra 50 mg and after one hour another tab of 50 mg. However, I do not get a hard-on as I would get before my surgery . I may say that I was sexually very active before my surgery.Please advise me what should I do or should I try out some other medicine?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response
Due to damage to the nerves after prostate removal and pssibly anti androgen drugs which are prescribed for cancer prostate do cause erectile dysfunction. Once you are off these drugs you will regain the erection. There is no need to change the drugs. Ading more drogs for restoration of ERECTION WILL CAUSE THE RECURRENCE OF YOUR CANCER. Please be happy with whatever power you have.
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor